FireBird Posted March 11, 2009 Share Posted March 11, 2009 I think my anti psychotics are making me psychotic. To prove this point, when my pdoc raised the Moban I even hallucinated more and started to hear voices and being even more paranoid. So, he lowered the dose and is getting me off of it on March 30th. He will put me on an unknown anti psychotic. (he mentioned so many choices, don't remember the names but they are older anti psychotics, not the atypical ones). Has anyone had this effect while taking Moban? By the way, I also take Invega and am going off due to side effects of that one as well. It caused my boobs to leak like crazy, a tumor on my pituitary gland, for awhile it caused my period to stop, sky high prolactin levels, and even swollen milk glands in my breasts. I always get the side effects of any pill, whether its a psych pill or physical problem pill. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.